Top
20
Doctor insights on: Headache Ponstan Vs Paracetamol

Share
Dr. Bennett Machanic
4,296 Doctors shared insights

Headache (Definition)

The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more


2

2
I am pregnanat can I take paracetamol for headaches?

I am pregnanat can I take paracetamol for headaches?

Paracetamol: Yes, you can take paracetamol. It is safe for the baby. ...Read more

3

3
I'm always gettng headaches I had a pain in my head last night I took paracetamol what else could it be?

I'm always gettng headaches I had a pain in my head last night I took paracetamol what else could it be?

Keep a headache log: There are many types of headaches and many reasons for each type. It would be helpful for you to keep a headache calendar by noting down the frequency, duration, location, characteristics, and intensity of your headaches, along with associated symptoms. Take the headache calendar with you to your primary care physician for dicussion. Http://www. Nlm. Nih. Gov/medlineplus/headache. Html ...Read more

4

4
What could be the reason for often (several times a week) strong headaches with no apparent triggers, that sometimes go away with paracetamol?

What could be the reason for often (several times a week) strong headaches with no apparent triggers, that sometimes go away with paracetamol?

Can't be exact about: The cause of headaches because there are several major types, e.g., vascular, sinus, muscular, tension, etc.
Please see you doc so he/she can examine you and give you the proper treatment for the type of headache you have. Sorry you are dealing w/this. Peace and good health. Nutrition and biofeeback are some natural approaches after you've seen the doc. ...Read more

8

8
I have been taking paracetamol for five days and am getting a headache. What can I do?

I have been taking paracetamol for five days and am getting a headache. What can I do?

Fluids and Sleep: Ensure you're taking enough fluids. Try getting a good nights sleep. Stay away from bright lights and loud noises. Anti inflammatories such as nurofen can help in addition to paracetamol.
If none of these help then you need to see a Dr to investigate the cause of the headache ...Read more

9

9
I have a headache for 10 days now. Paracetamol doesn't seem to help. What should I do?

I have a headache for 10 days now. Paracetamol doesn't seem to help. What should I do?

Headache: A persistent headache should be evaluated by a physician so that you can get appropriate diagnosis and treatment. In the meantime you could try Naproxen or exedrin migraine as directed on package. Take care! ...Read more

10

10
I have headache at evening I take paracetamol and tencalm half. I got releif is it right?

I have headache at evening I take paracetamol and tencalm half. I got releif is it right?

Treating symptoms: You are treating a symptom: headache. You are not treating the cause of the headache. You report the meds are effective for quelling the symptom. If the cause is minor and self-limiting then the cause might go away while you are treating the symptom. If symptoms return or continue then you need to treat the cause. ...Read more

12

12
I took 1500mg paracetamol at once for relieving headache...my weight is 45kg...is that risky in any way or is totally safe?

I took 1500mg paracetamol at once for relieving headache...my weight is 45kg...is that risky in any way or is totally safe?

May be ok one time: Maximum one time dose of Paracetamol is 1000 gm and 24 hours not to exceed 4000 mgm
Most probably no harm will come if you only did once and you are not drinking alcolhol as well
But it may be a better practice to not exceed 1000 mgm as a single dose and 4000 mgm in24 hours
And refrain from drinking Alcohol when you are taking Paracetamol ...Read more

13

13
Hello...Please what could be the cause of banging headache. The headache has been treated with paracetamol but no positive result. Please help!

Hello...Please what could be the cause of banging headache. The headache has been treated with paracetamol but no positive result. Please help!

I don't know the: Cause of your headache. Have you tried Nonsteroidal anti inflammatory medicine such as motrin? It may be helpful. If worst headache of life or it is becoming chronic - would have it assessed. Take care. ...Read more

15

15
Does paracetamol have lower toxicity than other analgesic and how safe is it to take for headache?

Does paracetamol have lower toxicity than other analgesic and how safe is it to take for headache?

See below: Lower toxicity? No. Different. Tylenol (acetaminophen) toxicity is in the liver. Other nsaids tend to have more kidney effects. Tylenol (acetaminophen) is certainly safe for a headache. ...Read more

16

16
I usually have severe headache. The only that I find can help is taking 1000mg of paracetamol (medicine called dolipran). 1000mg is bad?

Avoid Rebound: Rebound occurs when you start chasing your headaches with a medication and they keep coming back. If your headaches are persistent you need to see a doctor and get on preventative meds which can make a big difference. Even short term repeated use of paracetamol can cause serious liver problems, so have your liver function checked. ...Read more

17

17
Is it safe to take a pain killer like Paracetamol on the same day as taking a Benzo like Klonazepam? I have a headache but worried about bad reaction

Yes: Paracetamol is the sane as acetaminophen. totally different mechanism from benzodiazepines like clonazepam. It is safe to take together. On the other hand, find out what the headache is from. Neither of the medications you are asking about, despite it can help symptomatically, is very specific for headache. Good luck. Feel better ...Read more

18

18
My mom took montebloc 50mg 8hrs. Ago coz her BP was 140/100 and had headache, now she has headache again and her BP is 130/90, should I give her montebloc again or paracetamol instead. Thanx?

Pain Rx, not BP Rx: Montebloc is metoprolol, a beta-blocker sometimes utilized for migraine (usually unsuccessfully in my experience). BP of 140/100 is high but could also be secondary to pain. BP 130/90 is still high but not dangerous. Her pain now needs treatment, not the bp. Use paracetamol (acetaminophen). If neurologic symptoms are present, she should have neurologic exam. ...Read more

19

19
Any cure for recurrent headache that doesn't respond to paracetamol and diclofenac?

Any cure for recurrent headache that doesn't respond to paracetamol and diclofenac?

Self care: You can try some home remedies for starters.
- lifestyle: smoking cessation, less alcohol use, regular sleep, healthy diet, regular exercise
- avoid triggers: common triggers include coffee, chocolates, yellow cheese, other dairy products, red meat, nuts, alcohol
- caffeine can also help in some individuals in reducing headaches
- consult your primary physician or neurologist. ...Read more

Dr. Alvin Stein
2,098 Doctors shared insights

Acetaminophen (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more


Ponstan (Definition)

Mefenamic acid is a pain medication. ...Read more